# SDR IPXA1568593

- Difficulty date: July 28, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Bs 1715 Wl 208
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK,  AREA AFT OF AFT BULK CARGO COMPARTMENT UNDER FLOOR STRUCTURE AT STA 1715, WL 208, LBL 23, NUTPLATE STRIP IS CORRODED.  REPAIRED AREAS AFT OF AFT BULK CARGO UNDER FLOOR STRUCTURE STA 1715, WL 208, LBL 23.  NUTPLATE STRIPS IAW EO B757-5310-38268 AND DWG NR 146N5693.
